# SDR YADA11042009

- Difficulty date: November 4, 2009
- Submitted: November 8, 2009
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 55,521 hours, 48,049 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Potentiometer
- Part number: 22M185
- Condition: Failed
- Location: Annunciator
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

ON GROUND ROLL ONTO RAMP, CREW REPORTED DETECTING AN ELECTRICAL SMOKE AND SAW SMOKE EMITTING FROM BEHIND LT SIDE OF INSTRUMENT PANEL.  CREW TURNED OFF BATTERY POWER AND PARKED ON RAMP.  NO FURTHER ACTIONS REQUIRED.   MX FOUND OVERHEAT EVIDENCE ON THE ANNUNCIATOR DIMMER SWITCH/POTENTIOMETER DIMMER WIRES (TOP OF SWITCH HAD EVIDENCE OF BUILD UP OF DUST AND FUZZ THAT HAD SMOLDERED) AND THE POTENTIOMETER FROZEN.  SWITCH ASSY WAS REPLACED AND SYS DEFERRED PENDING ADDITIONAL TROUBLE SHOOTING AND SYS INSP.
